# SDR SWAA103041

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 70,714 hours, 57,904 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2763
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED AT ROWS 15 TO 17.  TURNED OFF RIGHT A/C PACK AND RECIRC FANS.  REMOVED AND REPLACED GASPER FAN PER MM.
